Tingling and numbness in face and lips, sore joints, muscle aches, irregular heartbeat, nausea, diziness
Jamie, Yes just about everything you are asking are listed as side effects but as WCV has said the go away with continued use but just to make sure give the doctor a call,Better being safe than sorry This medication has a very good track record for the reason it is prescribed best wishes. Don't let him stop until you have talked to the Doctor. Chuck1957
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, Im new and scared, was just recently diagnosed bipolar 2, I was started on depakote er 250mg one
Posted 4 Nov 2011 • 7 answers
I will be switching from Zyprexa to Depakote ER on December 7, 2011. The Zyprexa works great for me?
Posted 5 Dec 2011 • 2 answers
Posted 8 Dec 2012 • 4 answers
Posted 30 Jun 2013 • 2 answers
Posted 23 Aug 2013 • 2 answers